Rocky Mountain Journal of Mathematics

Extended Domains of Some Integral Operators

P. Szeptycki

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 22, Number 1 (1992), 393-404.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072818

Digital Object Identifier
doi:10.1216/rmjm/1181072818

Mathematical Reviews number (MathSciNet)
MR1159966

Zentralblatt MATH identifier
0761.47026

Citation

Szeptycki, P. Extended Domains of Some Integral Operators. Rocky Mountain J. Math. 22 (1992), no. 1, 393--404. doi:10.1216/rmjm/1181072818. https://projecteuclid.org/euclid.rmjm/1181072818


Export citation

References

  • N. Aronszajn and P. Szeptycki, On general integral transformations, Math. Ann. 163 (1966), 127-154.
  • John J.F. Fournier and J. Stewart, Amalgams of $L^p$ and $\el^q$, Bull. Amer. Math. Soc. 13 (1985), 1-12.
  • I. Labuda and P. Szeptycki, Extended domains of some integral operators with rapidly oscillating kernels, Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen, vol. 89, (1986), 87-98.
  • -------- and --------, Extensions of integral operators, Math. Ann. 281 (1988), 341-353.